# SDR HEEA0011757

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375005101
- Condition: Failed
- Location: Oil Press/Temp
- Part time: 194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE/TEMP DROPS TO ZERO INTERMITTENTLY, WILL NOT COME BACK ON LINE WHEN CIRCUIT BREAKER IS CYCLED.
